Title: On embed-ding cycles into faulty twisted cubes
Authors: Yang, MC
Li, TK
Tan, JJM
Hsu, LH
資訊工程學系
Department of Computer Science
Keywords: cycle embedding;twisted cube;pancyclic;Hamiltonian;fault tolerance
Issue Date: 22-Mar-2006
Abstract: The twisted cube TQ(n) is an alternative to the popular hypercube network. Recently, some interesting properties of TQ(n) were investigated. In this paper, we study the pancycle problem on faulty twisted cubes. Let f(e) and f(v) be the numbers of faulty edges and faulty vertices in TQ(n), respectively. We show that, with f(e) + f(v) <= n - 2, a faulty TQ(n) still contains a cycle of length l for every 4 <= l < V(TQ(n)) - f(v) and odd integer n >= 3. (C) 2005 Elsevier Inc. All rights reserved.
URI: http://dx.doi.org/10.1016/j.ins.2005.04.004
http://hdl.handle.net/11536/12476
ISSN: 0020-0255
DOI: 10.1016/j.ins.2005.04.004
Journal: INFORMATION SCIENCES
Volume: 176
Issue: 6
Begin Page: 676
End Page: 690
Appears in Collections:Articles


Files in This Item:

  1. 000234944300005.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.